# SDR HEEA968662

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE NOT ACCEPTABLE FOR PHI USE.  BLADE RECEIVED WITH A DEPRESSION IN IT.
